# SDR AALA202210316435

- Difficulty date: October 27, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- Aircraft time: 62,201 hours, 25,419 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Binding
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L GIRT BAR ENTRY DOOR DIFFICULT TO OPEN. ADJUSTED GIRT BAR, OPERATIONS CHECKS GOOD PER AMM 25-66-01.
